Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Effects of masturbution, pimples - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 536 Questions

User :   hi
Doctor :   Hello
Doctor :   How can I help?
User :   I have a question that does masterbition cause pimples
Doctor :   no
Doctor :   It does not
User :   then what is the cause of pimples
User :   and can you suggest me a way to stop pimples
Doctor :   the cause for the Acne is the Bacterial infection of the Glands whose Openings Get Clogged Due to their Secretions
Doctor :   Wash your Face twice not more than that With a gentle Face wash
Doctor :   and Use a scrub occasionally
Doctor :   ook for products containing benzoyl peroxide or salicylic acid as the active ingredient when you select your face wash .
Doctor :   Avoid oily or greasy cosmetics, sunscreens, hair-styling products or acne concealers. Use products labeled "water-based" or "noncomedogenic."
Doctor :   Keep your hair clean and off your face. Also avoid resting your hands or objects such as telephone receivers on your face. Tight clothing or hats also can pose a problem, especially if you'll be sweating. Sweat, dirt and oils can contribute to acne.
User :   I dont know why but when I masterbete the pimples increases and when I stop masterbiting it decrease it have become strong feeling that masterbition increases pimples...
Doctor :   Well It might be due tothe Increased Testosterone Levels in your Blood due to the Act that could result in the Acne
Doctor :   But Masturbation persay would not cause the same or an increase in acne

Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor